| …..when you were in the Peace Corps. You’re one of hundreds of RPCV’s who said that you had symptoms that you believe might have been caused by mefloquine (Lariam).
Yes, it’s been a long time – we sent out that survey almost two years ago. Believe it or not, we’re just now wrapping up our project and getting close to scheduling the stories; many thanks for your help. But we have a couple quick questions again that we need you to answer please to help us fill in some blanks. Would you please send me your answers in a reply email?
1) Did any Peace Corps staff talk to you, either one-on-one or in a group meeting, about Malarone?
2) If so, what do you remember them saying about the drug? Please tell us everything you remember, including discussions of Malarone’s pros/cons, availability to volunteers, cost, etcetcetc.
3) And — what were the names of the Peace Corps staff members who said those things about Malarone?